Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I take the medicines since last 2 days but I feel weakness joint pain also occurring whether continuing the medicine can cure problem sir.

3 Doctors Answered
I take the medicines since last 2 days but I feel weaknes...
You should take Acupressure therapy and take Biochemic Ferrum phos 200x+ Kali mur 200x 4 tab each thrice a day with warm water and take it 5 day
You found this helpful
I take the medicines since last 2 days but I feel weaknes...
According age tk calcium supplements and a test of vit d. If weakness in full body then start multivitamin and after week do strength exercise in gradually process.
1 person found this helpful
I take the medicines since last 2 days but I feel weaknes...
This treatment is being suggested on bases of the information provided. I would like to examine & investigate you in detail. Rule out Hypertension, Diabetes or other metabolic disorder. Any way it may be tried, --. Dolokind Plus (Mankind) [Aceclofenac 100 mg +Paracetamol 350 mg] 1 tab. OD & SOS. X 5 days. --. Caldikind plus (Mankind) 1 tab OD x 10 days. (You may need help of your local doctor to get these medicines.) --. Fomentation with warm water. Avoid direct flow of AC or Cooler. --. Sleep on a hard bed with soft bedding. --. Use no pillow under the head. --. Avoid painful acts & activities. -- .Do mild exercises for All joints. Do not ignore, let it not become beginning of a major problem. Do ask for a detailed treatment plan. If no relief in 2-3 days, contact me again (through this platform) Kindly make sure, there is no allergy to any of these medicines. (Contact your family doctor, if needed). For emergency treatment visit nearest hospital. I hope I have answered your question to your satisfaction. Kindly rate the answer. Wish you a quick recovery & good health.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.